skin-hair-icon
White hair & beared
My age is 30..i have got white hair & beared..does kerablak tablet resolves my problem.does that tablet has any side effects
3780 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Hello there...I can understand your concern. White hair occurs due to 2 main reasons. One is hereditary. If it's due to hereditary, then no treatment will help it. You have learn to live with it. Secondly it can be due to vitamin deficiency. In such a case, supplementing with the required vitamins might help the cause. But it will take about 4 to 6 months to see the treatment. Kindly consult a dermatologist. They will examine you and then treat accordingly.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Hello. Homoeopathy is the best option for early greying of hair. Consult me via practo consult for the medicine as we need detailed case history.
Health Tips
Take green vegetables, eggs, milk, curd, daal daily in your diet. Drink plenty of water also. Do pranayam regularly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is better yr DR. whether u should take this tablet for yr white hair at this early age.to some it may cause side effects like drowsiness,dizziness,or headache.whether it will resolve yr problem or not is difficult to say without knowinh yr famly History.so better u consult yr Dr. before starting this tablets
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

How to reduce the white hair Home remedy for white hair How to stop white hair from growing
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.